# SDR USAA99068

- Difficulty date: January 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23383
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 663-727
- Part time: 37,286 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISUAL INSPECTION, FOUND THREE 2 INCH LONG CRACKS BETWEEN BS 663 AND BS 727 AT LBBL 6 AND RBBL 6 LOWER KEEL BEAM SKIN.  INSTALLED INTERIM REPAIR DOUBLERS PER SRM 53-60-12.  (M)
